Skip to content
Statin Problems
avatar
An_250029 posted:
Took various statins for 10 years. Many side effects such as cramps, muscle and joint pain, loss of memory, and muscle weakness during this time. Couldn't bend to tie my shoes.
Thought I was dying. Sold my business because of these conditions.
Finally discontinued statins after consulting my cardiologist and within two weeks started feeling better. His comment was that not everyone can tolerate them.
That was two yrs ago. Memory returned, muscle strength returned and pain is gone. Total cholesterol is 220. HDL is 50. LDL is 158. Now able to exercise everyday and I feel great.
Reply
 
avatar
bobby75703 responded:
Glad you were able to recover. Sorry to hear you had to sell your business because of statin side effects, but you are not the only one who couldn't continue with their work from these drugs.


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

Cholesterol-lowering drugs slash risk of stroke by a third
Millions of pensioners should routinely take statins to enable them to live longer, healthier lives, researchers claim. A study has found ... More
Was this Helpful?
9 of 9 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.